Making a Mistake? - Janey's Blog

November 27, 2007

Making a Mistake?

I stopped taking my Geodon a couple days ago. I am on 60 mg once a day and it is too much all at once. Makes me really tired and nervous and fidgity. I noticed today I felt better off of it. I don't know what my doctor will say, but my guess is something to the effect of "Are you crazy?" Pun well intended.

November 27, 2007

Post a comment

(If you haven't left a comment here before, you may need to be approved by the site owner before your comment will appear. Until then, it won't appear on the entry. Thanks for waiting.)

About This Post

This page contains a single entry by posted on November 27, 2007 4:58 PM.

Inside my head was the previous post in this blog.

After I Stopped My Meds is the next post in this blog.

Find recent content on the main index or look in the archives to find all content.

Powered by Movable Type 4.0-beta5-20070704